# SDR DALA1142923152

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 20,287 hours, 10,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR EXTERNAL FUSELAGE HAS DENT BOTTOM OF STR 22LT 2.0" FWD OF FR65.  EVALUATED DENT FOUND TO BE OUT OF LIMITS CUT OUT DAMAGED SKIN IAW SRM A319 53-41-11 FIG 213.  HFEC IAW NTM 51-10-08, NO CRACK INDICATIONS NOTED.  FABBED & INSTALLED DOUBLER IAW A319 SRM 53-41-11 FIG 213.
